# SDR 99ZZZX1995

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 400A
- System (JASC): 7500 · Engine Bleed Air System
- Part: Tube
- Condition: Ruptured
- Location: Bleed Air
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CREW REPORTED PROBLEM WITH RT GENERATOR SYSTEM.  DURING T/S, TECH NOTICED HOT AIR COMING FROM AFT FUSELAGE.  A FUSELAGE BLEED AIR TUBE WAS FOUND RUPTURED.  A BLEED AIR LEAK WAS FOUND WHEN T/S RT GEN.  THE CAUSE WAS RT FUSELAGE BLEED AIR TUBE THAT RUPTURED.  WHEN TUBE RUPTURED, BLEED AIR DUCT FAIL ANNUNCIATOR LIGHT FAILED TO ILLUMINATE.  THE FOUR BLEED AIR TEMPERATURE SWITCHES TAKEN FROM TT-49 ALL TESTED SATISFACTORY CLOSING BETWEEN 354 DEGREES FAHRENHEIT AND 356 DEGREES FAHRENHEIT.  THE FAILURE OF THE BLEED AIR TUBE ASSY APPARENTLY DID NOT RAISE TEMPERATURE WITHIN THE AFT FUSELAGE TO A LIMIT WHICH WOULD ILLUMINATE THE 'BLEED AIR FAIL' WARNING LIGHT.   (BEECHJET 400T-COMMERICAL COUNTERPART BEEECHJET 400A).
